# SDR SWAA2022022430564

- Difficulty date: December 10, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 62,726 hours, 36,969 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242XF BROKEN / DUE TO THE AMOUNT OF ALL DAMAGE; AFT CABIN FLOOR PANEL 242XF WAS REPLACED IAW SRM 51-10-02-0G-0 PARA 9A. 59400U 10DEC18
